# SDR COMA2010061550129

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 28,110 hours, 25,018 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 179
- Condition: Failed
- Location: Landing Gear
- Part time: 25,339 hours, 23,354 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM MEM TO PIT RECEIVED GROUND PROX SYS CAUTION MSG.  EMERGENCY DECLARED, A/C DIVERTED TO CVG LANDED SAFELY.  REMOVED AND REPLACED PSEU.  OPS CHECK GOOD.
